MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 RECLAIM MON REV LNG STEM 23 HO; HIP FEMORAL STEM

DEPUY IRELAND - 3015516266 RECLAIM MON REV LNG STEM 23 HO; HIP FEMORAL STEM
Catalog Number 102354523
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that both the exterior and interior packaging was damaged.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese, or its employees that the report constitutes an admission that the product, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> it was reported that the delivery service issue for product damage.Replacement was needed for the damaged products outlined below.Both the exterior and interior packaging was damaged.The device associated with this report was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device and photo evidence was reviewed from attachment "16_apr_2024_09_50_12_16453.Eml" visual analysis of the returned device found that the outer cardboard box was severely damaged at the lid and was opened, the the shrink-wrap plastic was torn, the inner pouch was partially opened in certain parts.Additionally at the photo attached the kraft box used to shipped the implants was damaged too.The potential cause of the observed complaint condition cannot be traced to a manufacturing issue.Once the product leaves depuy synthes control, it is unknown what environment conditions or human intervention or manipulation the packaged products are exposed to during that time.Therefore the suspected cause is traced to transport/storage outside of depuy synthes control.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the reclaim mon rev lng stem 23 ho would contribute to the complained device issue.Based on the investigation findings, the potential cause is traced to transport/storage and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot
=
> a manufacturing record evaluation was performed for the finished device [102354523/4324455] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history review
=
> a manufacturing record evaluation was performed for the finished device [102354523/4324455] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.Corrected: d4 (primary udi number), h3, h8.

Brand Name
RECLAIM MON REV LNG STEM 23 HO
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key19145123
Report Number1818910-2024-08682
Device Sequence Number7406739
Product Code LZO
UDI-Device Identifier10603295533641
UDI-Public(01)10603295533641(17)331130(10)4324455
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K221462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number102354523
Device Lot Number4324455
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/20/2024
08/08/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date05/21/2024
08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown